Hi, It may sound odd, but bear with me! I have had hair thinning whilst on Tamoxofen, and have found what seems like a solution for me. I boil nettles, strain the liquid, let it cool and then use this as my final rinse, leaving it in the hair like a stay in conditioner. This has halved the hair thinning and leaves my hair stronger and in great condition.
Wow, Lizaki, thank you! I will try that as I'm all for natural remedies. I'll let you know how I get on 👍xx
Thank you for replying. I think I'll use a different shampoo and conditioner in a few weeks time. Mine is also breaking off and brittle. But, we have to battle on and hope that it settles or change medication.
Menopausal symptoms of night sweats and hot flushes have slightly improved over the last few days, hopefully that will continue
Good luck ! xx
Thank you so much for replying. I think I'll give it until mid June when I see my Oncologist. At that point it may be time to change medication, as I find it upsetting losing my hair.
Jusr wanted to acknoeledg
e your Post and hopefully someone in the know will respond soon. . Unfortunately I cannot offer you any direct similar experience.
However, I can totally empathise with you for what it's worth. I have been on Anastrazole for nearly two years with no noticeable thinning/loss yet. I will manage other side effects but the hair one would be my Achilles Heel so to speak. I don't do Stoic with this aspect , there have been enough loss/changes and adaptations without that one being added to the mix.
If you do a forum search using letrozole and hair, you will come across a number of Posts where people have experienced similar to you. Unfortunately it is a possible stated side effect for all the AIs and Tamoxifen.
I would advise contacting GP just to make sure it is not due to, eg, thyroid issues, lack of iron etc. You could also discuss witb med staff/Oncology/breast care nurse, the effect it is having. Changing to another medication may not have the same side effect. There are also some treatments available on prescription or you can purchase salon items like Nioxin shampoos, conditioner and treatments if it comes to that.
Wishing you all the best,
Chick 🐥 x
I have just posted to you on a different thread (sorry!)
But I wanted to answer you here too.
I am only less than three weeks on letrozole, and I believe I have seen some hair loss and I would say my hair feels very dry/brittle already. I am going to take a look at different shampoo/conditioners, maybe for thinning or brittle hair? somewhere on the forum someone gave me some information about Nanogen hair thickening products, but I haven't used this myself (yet.)
And I went through the menopause fairly easily the first time around... I will let you know how it progresses now!
I'm on Letrozole and have been on it for about 6 weeks. I've noticed more and more thinning of my hair. It's coming out and breaking every time I brush it.
It's getting me down and worrying me as I've always taken pride in my hair.
I will speak to the the breast care nurse but wondered if any other ladies have experienced this and if you have any advice. Either it will get better in time or I'll have to try another brand of Letrozole.
On top of that after having an early menopause at 42 and am now post menopausal, the Letrozole side effects mean I get to experience the Menopause again.
Sorry to whinge, apart from that I'm fine 😁💕🌞